# SDR DXTA2009081303756

- Difficulty date: August 12, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N822QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600789
- Aircraft time: 608 hours, 537 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: GPP125066
- Part serial: 0850264
- Condition: Failed
- Location: Brake Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING ROLLOUT LESS THAN 40 KTS LOW BRAKE PRESSURE/ANTI SKID LIGHT ILLUMINATED.  MAKING TURN ONTO TAXIWAY BRAKES FAILED.  REQUIRED TUG INTO FBO AND NOTICED BRAKE FLUID ON NOSE WHEEL.  INSPECTED BRAKE SYS FOUND PRESSURE SWITCH BAD.  INSTALLED NEW SWITCH IAW MM 32-42-06 OPS CK GOOD.  NO LEAKS NOTED. SERVICED BRAKE RESEVOIR IAW MM 12-12-02.  INSPECTED FLUID ON NOSE WHEEL FOUND TO BE FROM VENT LINE DUE TO PNEUMATIC BRAKING BEING USED.
